MAUDE Adverse Event Report: ULRICH GMBH & CO. KG OBELISC; OBELISC CENTER PIECE, 20MM, HEIGHT 40-62MM

ULRICH GMBH & CO. KG OBELISC; OBELISC CENTER PIECE, 20MM, HEIGHT 40-62MM
Model Number CS 2920-40
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Cage migrated post-op.

Brand Name
OBELISC
Common Device Name
OBELISC CENTER PIECE, 20MM, HEIGHT 40-62MM
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, baden-wurttemberg 89081
GM  89081
MDR Report Key14311196
Report Number3005823819-2022-00012
Device Sequence Number5313960
Product Code MQP
UDI-Device Identifier04052536005604
UDI-Public04052536005604
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/05/2022
Report Date (Section F) 05/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberCS 2920-40
Device Catalogue NumberCS 2920-40
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer05/05/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/06/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown